MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY PEG SAFETY SYSTEM - "PULL" (20F); TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY PEG SAFETY SYSTEM - "PULL" (20F); TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 006035
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the depth marks on the catheter shaft had allegedly disappeared.There was no reported patient injury.
 
Additional Manufacturer Narrative
It was also identified that the fda rn number was incorrect and the correct fda rn number (b)(4).This number will not be changed on the emdr so that this report will remain connected and identify that the event was reported to the fda in a timely manner.Manufacturing review: a complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: one nbr ponsky feeding tube was returned for evaluation.Visual and microscopic evaluations were performed.The investigation is confirmed for missing/worn depth marks, as the sample was returned with worn markings near the distal end of the device and no other markings were observed on the device.The definitive root cause could not be determined based upon available information.It is unknown if procedural issues contributed to the reported event.Potential contributing factors include cleaning with incompatible solvents and excessive rubbing.
 
Event or Problem Description

Brand Name
PONSKY PEG SAFETY SYSTEM - "PULL" (20F)
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7500678
Report Number2020394-2018-00625
Device Sequence Number112949
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer02/02/2019
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1